# SDR 97ZZZX2807

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5293A
- Make and model: Cessna P210R
- Aircraft serial: P21000845
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Condition: Stud Defective
- Location: Nlg Door
- Part time: 1,178 hours
- Component: S2321L3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREADED STUD STAKED IN ROD END PULLS THROUGH WHICH WOULD ALLOW NOSE GEAR DOOR TO JAM OR FLAP IN THE AIRFLOW.  THIS WAS FOUND DURING AN INSPECTION.
